RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 6, Pages 1247–1253 (Mi msb5650)  

Sur le théorème de Frobenius

P. E. Dubuque


Full text: PDF file (752 kB)

Bibliographic databases:
Received: 11.02.1937
Language:

Citation: P. E. Dubuque, “Sur le théorème de Frobenius”, Rec. Math. [Mat. Sbornik] N.S., 2(44):6 (1937), 1247–1253

Citation in format AMSBIB
\Bibitem{Dub37}
\by P.~E.~Dubuque
\paper Sur le th\'eor\`eme de Frobenius
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 6
\pages 1247--1253
\mathnet{http://mi.mathnet.ru/msb5650}
\zmath{https://zbmath.org/?q=an:0018.20402|63.0860.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5650
  • http://mi.mathnet.ru/eng/msb/v44/i6/p1247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:136
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020